# SDR FDEA201607202546

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N240139
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MAIN FLAP UPPER OTBD PANEL UPPER SURFACE FOUND DENTED AND DELAMINATED AT 59.5-62.5" FROM OTBD EDGE, 6-11" FROM T/E.  REPAIR CARRIED OUT IAW SRM 51-70-10-2R, REV 118.0, SEE PART 1 OF EA F-5750-T0327752.  REPAIR TO UPPER SKIN PANEL, MULTIPLE REPAIRS TO BONDED SKIN PANEL ASSY, UPPER, SRM REPAIR, RSC REPAIR TRACKING, REPAIR CLASSIFIED AS MAJOR.
